# SDR 6CBA2018033018175

- Difficulty date: March 26, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N769AF
- Make and model: Pilats PC1247
- Aircraft serial: 769
- Aircraft time: 9,863 hours, 9,328 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CORROSION WAS FOUND ON FORWARD PRESSURE BULKHEAD, LT AND RT SIDE OF  FRAME 15.   THE CORROSION ON THE LT SIDE WAS LOCATED JUST INBOARD OF THE PRESSURIZATION SAFETY VALVE ABOVE THE LOWER FLANGE. ON THE RT SIDE THE CORROSION WAS LOCATED WHERE THE ECS PNEUMATIC DUCT PASSES THROUGH FRAME 15.   REPAIRED IAW SADD-12-0970, 2 SEPARATE REPAIRS. THE REPAIRS LT IAW RM-12-001093 AND  RT IAW RM-12-001092 WERE COMPLETED AND THE AIRCRAFT WAS RELEASED FROM ANNUAL INSPECTION.
